# SDR SWIA202266671

- Difficulty date: October 14, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N170SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000483
- Aircraft time: 21,470 hours, 11,994 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLAP TRACK 1A HAS THICKNESS REDUCTION OF .050". ASSET TC2-7153 DUE 11-18-22.     (C-CHECK RO 10/25/2022)    REMOVED AND REPLACED L/H 1A REF AMM 57-54-25. S/N ON N107SY . TQ WRENCH TC1-604 DUE CAL 2-2-23
